Jump to content
Important Survey - Please Participate ×

Are my symptoms normal?


[Sa...]

Recommended Posts

I'm 14 months off 7.5 mg temazapam prescribed for insomnia and taken for many years. My doctor assured me it would be OK to quit cold turkey without any ill effects. But, 14 months later, I still feel horrible. I've reviewed other people's symptoms and mine seems so different: I feel drunk when I walk--poor coordination. My brain literally feels like it's slowing down after periods of stress (especially after I leave work from a job that is fast-paced and requires meeting constant deadlines) and my head feels heavy. At times, it feels as though I have an electric current running through my body. For the past 2 months I get waves of full-body nausea, mostly I feel the nausea in my head. Several months ago I started having Windows where I would feel pretty good and the windows were longer than the bad times. However, for the past 2 months, I've felt horrible. I used to exercise regularly. Now, I feel so bad, I'm not exercising. Are these symptoms normal and is it normal to feel this bad after 14 months? I feel as though I'm in hell and it's never going to end.
Link to comment
Share on other sites

Healing occurs without realizing it. If your self-control for improvement each day , then difficult to find way out . The best thing is to continue the exercises . Do sport , fitness and jogging in nature . Every day and every day that  u live. I have been a case of desperate and now I am in excellent shape . sometimes I come back here to tell people: Healing occours... If I won everyone can do.

best!

Link to comment
Share on other sites

Hi Sammi , I was much the same as you at 14 months and still have the electric feeling through my feet and my legs ..I am fifteen and half months and just started feeling a little human with a bit better sleep...only4/5 hours but so much better than about eight hours a week ..I still look awful from Insomnia for eighteen months but sleep is returning ...the drunk feeling is still here but it's mainly at night ...when I walk after sitter I feel like I am falling forward and if I stand I feel like a skittle swaying back and forth ... the cog fog is improving but only this past four weeks... my muscles are starting again but not as painful and not for as long then it's on/off ...bloating is awful ..it cleared but is back ...spasms in the tummy too ..all this yet I feel so much better now ..I am doing all my housework including hovering polishing washing the floors and ironing washing ..cooking dinner ect all in a day rather than bit by bit so yes ..we do get better ...slowly but surely ..one of my two was tamazapam for a lot of years ..so we are much the same and yes the nausea too but that is going away ..It's more just a slight feeling now ... hope this gives you some peace ...Love Tass x
Link to comment
Share on other sites

×
×
  • Create New...